# SDR CALA2018020900573

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 2,831 hours, 291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK, FOUND THE L3 DOOR AND SEAT 47G EMERGENCY LIGHTS INOPERATIVE. REPLACED THE LAMPS AND TESTED OKAY IAW AMM 33-51-00.
